# SDR UALA2011111806325

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1400 HAS CORROSION FROM RBL 7 TO RBL 12.  MAJOR REPAIR ACCOMPLISHED IAW ECRA 5311-01536, EVA 81492, AND S-CO NR 9953206.
